# SDR FOTR2107117411

- Difficulty date: March 29, 2012
- Submitted: April 4, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N556CM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 56,294 hours, 20,821 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Part time: 56,294 hours, 20,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK GOUGED ON UPPER SURFACE, LBL 24, BS 460 TO BS 640.  FOUND SEAT TRACK OUT OF LIMITS IAW SRM 53-40-52.  REMOVED SEAT TRACK BS 460 TO BS 640 LBL 24, DRILLED AND LOCATED NEW SEAT TRACK AND INSTALLED NEW SEAT TRACK BS 460 TO BS 640, LBL 24 IAW SRM 53-30-52, 53-00-52 FIG 201, AND 51-40-02.
